# SDR ASAA2022060938611

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 52,305 hours, 15,610 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Part number: 22156292
- Condition: Damaged
- Location: Right Ecs Bay
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

UPON MASTER CAUTION RECALL, RH 'PACK' LIGHT IS ILLUMINATED. CLEARS WITH MASTER CAUTION RESET. GROUNDED - YES. BITE TESTED PACK ZONE CONTROLLER FOUND RT RAM AIR AIR SENSOR FAULT. CLEARED FAULT SUSPECT OVER TEMP PRESSURE FROM ASA LOG 60463839. REMOVED BOTH RH PRIMARY AND SECONDARY HEAT EXCHANGERS AND PLENUMS. REF B737-800 AMM 21-51-03-000-805-002. INSTALLED NEW PLENUMS ON PRIMARY AND SECONDARY HEAT EXCHANGERS. POSITIONED RH PRIMARY HEAT EXCHANGER ON AIRCRAFT AND HAND TIGHTENED MOUNT BOLTS. REF AMM 21-51-03-400-804-002. INSTALLED SECONDARY HEAT EXCHANGERS PLENUM COMPLETED GOOD REF AMM 21-51-03 COMPLETED FINAL TORQUE OF HARD WARE.
